MathSciNet Relay Station
MathSciNet bibliographic data
MR2109057 65C05 (62D05)
Cappé, O.; Guillin, A.; Marin, J. M.; Robert, C. P. Population Monte Carlo. J. Comput. Graph. Statist. 13 (2004), no. 4, 907–929.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement